Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Weakness in arms and legs, feeling of weight loss inspite of good diet, spells of dizziness, low concentration level, have normal blood tests. What could be the cause?

for the last 2 years or so my arms and legs have felt really weak, i also feel asthough im loosing weight eventhough i eat a balanced diet and eat correctly, i feel dizzy some of the time, and i find it really hard to concerntrate, iv been to my gp but they all say im depressed or its in my head and personly i know something is wrong i just cant find out what, iv had blood tests and everything is fine, please help.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Hi Chris,

It is difficult for me to suggest without knowing your age. However, I will try my best.

Among the blood tests, have you undergone a test on your thyroid profile? Thyroid dysfunction is one of the common causes of feeling weak in the body.

If it is normal, then check your haemoglobin. If this is normal too, then there is no major problem in you.

Just follow your routine of eating balanced diet and exercise regularly. Divert your mind into a new hobby.

You will be fine soon.

Take care.
Answered: Sun, 1 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor